the 7 months depressed girl again...
May 12, 2006
Hi Dr Bob, how are you doing? Thanks for replying to my question, I'm the girl who's been crying for the last 7 months... I already booked an appointment with a psychologist for the next week, I guess that whether I have HIV or not, it will help. since my last blood work showed a mild anemia and low tibc, my hematologist gave me acid folic 5 mg and B12 vits., today I went to fetch the results of my last tests and the HCT and HGB have improved considerably. However, I still feel very tired, my muscles feel all soft, and my eyes are very cery red, even when I don't cry. My lymphocytes are 45% out of 8110 leucocytes, and 10% of them are "activated." As I told you before I'm 100% sure REALLY that this is HIV, these activated lymphocytes are typical of HIV aren't they :o( tell me the truth please...
Thank you ,
Response from Dr. Frascino
Welcome back to the forum.
I always tell the truth. Why would I do otherwise?
You remain 100% sure you are HIV positive. I remain 100% certain you are not. Care to make a bet on who is ultimately correct?
I'm glad you are seeing a psychologist next week. Bring copies of your questions and my responses to your visit and show them to your therapist. It should help focus your visit on your irrational HIV fears.
Good luck! I'll repost your original question below. My opinion and advice remain the same.
please answer me... May 9, 2006
Hi Dr Bob, how are you? I'm writing again because since october, when a man let a condom inside my body and I had it all night long inside me (he is HIV+?. I started feeling terrible soon after that, like REALLY terrible, swollen glands, I couldnt hold my head I was so tired, fever, nausea, vomiting, rash, hair loss, peeling of hands and feet, strong headache, dizziness, vertigo (bad), clumsy movements, sore throat, on three months I started to feel my heart bumping too hard in my chest and the whole of my body, my eyes became very very red (and they sill are), and my blood vessels became very visible and like swollen, very blue, in the palm of my hands, my arms, my legs, I cant sleep, my muscles are terrible soft, in my arms and legs, and my limbs feel so so weak I can hardly raise them, esp when im in bed. I've had several elisas test, the last one on 6 months, and I had two PCRs, a nested one on 3 months (neg) and a RT RNA on 4 months less 50 copies. But my lab findings are a bit worrying because the HTC went from 4,6 to 4,1 in these 6 months, the hemoglobine, from 14 to 11, MCHC from 34 to 31, TIBC is low, white cells were 5000 8 weeks after possible infection (28% lymph), and they started to increase slowly, now they are in the 7000s, with around 33 lymph. I'm really convinced this is HIV and have spent the last 7 months crying in bed, I try to cheer up a bit but when I try I sink even more, I feel I'm drowning in mud. I'm 100% sure this is HIV, but I can`t understand why the tests keep being negative. Why could it be? Do you know of any other STD with the same symptoms as HIV, I'm worried esp. about the red eyes they dont seem to improve at all, they are worse by the day. Please reply to me, please...
Response from Dr. Frascino
You have had multiple ELISA tests out to six months and two PCRs, all of which are negative, and yet you are "really convinced this is HIV and have spent the last 7 months crying in bed . . ."??? Hmmm . . . something doesn't add up here.
Your other blood tests mild drop in hemoglobin and hematocrit, low TIBC, etc. have nothing to do with HIV. Nothing whatsoever! Andrea, you say you can't understand why your HIV tests continue to be negative, even though you are "100% sure" you are HIV positive. The answer is really quite simple. You are HIV negative. You may think that you're 100% HIV positive. I, on the other hand, am 100% certain you are not! HIV is not your problem. No way. No how! Your fears are unwarranted and irrational. Your feelings of "drowning in mud" and being unable to cheer up suggest you are clinically depressed. I urge you to seek psychiatric help to confront your irrational fears and cope with your anxiety and depression. Finally, regarding your worry about red eyes, this is not an HIV-related symptom. Red eyes can easily be explained by "crying in bed for the last 7 months!"
Andrea, I urge you to get out of bed, dry your teary red eyes and stop worrying about a disease you could not possibly have. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Have Hiv And Aids At The Same Time?
- What Are The Best Condoms To Use To Protect Against Hiv?
- Why Are Genital Warts More Prevalent In Homosexual Men?
- What Will Happen If You Have Herpes And Don't Get Treatment?
- What Percent Of Americans Have Herpes?
- What Color Are Genital Herpes Lesions?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.